# SDR DALA2014101705601

- Difficulty date: October 10, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 54,629 hours, 12,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE CREW REST, ALL EMERGENCY LIGHTS INOPERATIVE.   REMOVED CONTROL PANEL FOR ACCESS TO WIRING, INSTALLED LLCR CONTROL PANEL AND ARMED EMERGENCY LIGHTS SWITCH IN COCKPIT PULLED CIRCUIT BREAKER P25 ON P11 PANEL, EMERGENCY LIGHTS CHECKED NORMAL.
